# SDR DALA2023091507618

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38737
- Aircraft time: 28,649 hours, 9,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2966656) AFT CARGO LH SIDEWALL TO FLOOR TRANSITION STRUCTURE FROM STA 727I TO 847 HAS NUMEROUS AREAS OF CORROSION AND PULLED THROUGH FASTENERS AT FRAME ATTACH POINTS. INSTALLED NEW TRANSITION PANEL P/N BAC1496-377 7075-T62 0.040 IAW B-737-900 53-00-53-2R-REPAIR 5.
